• Hey there, welcome to Talk Mental Health – a cozy corner where we're all about mental health, wellness, and just being real. This is your spot to connect with a community that gets it, where we're all on this journey together. Whether you're navigating tough times or lending a listening ear, we've got your back. No judgment, just genuine support. Step in, take a deep breath, and let's make this a space where we lift each other up. Glad you're here!
  • While Talk Mental Health offers a platform for peer support and shared experiences, it is not a substitute for professional mental health assistance. If you find yourself in genuine danger or experiencing a mental health crisis, please reach out to qualified professionals. In the UK, you can contact emergency services by dialing 999. For non-emergency support, consider reaching out to organizations like Samaritans at 116 123. In the USA, the National Suicide Prevention Lifeline is available at 1-800-273-TALK (1-800-273-8255). For support in Australia, contact Lifeline at 13 11 14 or Beyond Blue at 1300 22 4636. Your well-being is our priority, and seeking professional help is a crucial step towards your mental health journey.

effects

  1. L

    Zoloft side effects

    I've been taking Zoloft (generic sertraline) (for anxiety) for over a dozen years with no issues at all, but I stayed at a low dose. Sixteen months ago I had kidney failure from a new med for migraines, better now, but it really disrupted my system. Zoloft began causing daily diarrhea, more...
  2. lavalamp

    Mitrazipine

    Is anyone on or has taken Mitrazipine? I'm on a low dose at the moment (15mg) but my GP wants me to up my dose to 30mg. I don't even like being on the low dose, but I am still considering increasing it as advised. Thanks!
  3. S

    Question Switching to Vortioxetine soon - anything I need to know?

    I'm currently on Mirtazapine and Lithium for treatment-resistant depression and severe anxiety (maybe other undiagnosed stuff too). I recently had a medication review with a psychiatrist following a year or so switching back and forth between extreme mood changes. He wants to switch out my...
Back
Top